# SDR DALA2017013100763

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 71,051 hours, 52,470 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO BHM WHEN GEAR SELECTED DOWN, THE NLG FAILED TO EXTEND. CREW ACCOMPLISHED QRH PROCEDURE AND PERFORMED AN ALTERNATE GEAR EXTENSION. NLG EXTENDED NORMALLY WITH GREEN DOWN/LOCKED INDICATION, CREW STOWED ALTERNATE EXTENSION LEVEL AND LANDED NORMALLY. AIRCRAFT WAS MAINTENANCE FERRIED BACK TO ATL WITH GEAR EXTENDED FOR REPAIR. MAINTENANCE JACKED AIRCRAFT AND WAS ABLE TO DUPLICATE THE FAULT. REMOVED AND REPLACED NLG BUNGEE ACTUATOR PER AMM 32-32.
